# SDR CA011219010

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727243
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Key
- Part number: 31414
- Condition: Broken
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PUSH BACK NR 2 BRAKE LOCKED UP.  NR 2 MAIN WHEEL AND BRAKE ASSY REPLACED.  OVERHAUL SHOP FINDINGS AS FOLLOWS:  BRAKE ASSY:  PRIMARY CAUSE FOR REMOVAL FOD DAMAGE FROM WHEEL.  MAIN WHEEL ASSY.  PRIMARY CAUSE FOR REMOVAL BROKEN BRAKE KEYS.
